MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK COMPACT TEST DRUM; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK COMPACT TEST DRUM; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 05599415160
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This case, with patient identifier (b)(6) (system 2), is related to case with patient identifier (b)(6) (system 1).
 
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 198 mg/dl (system 1), 27 mg/dl (system 1), and 131 mg/dl (system 2).

Brand Name
ACCU-CHEK COMPACT TEST DRUM
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key10032844
Report Number3011393376-2020-01641
Device Sequence Number3116722
Product Code NBW
UDI-Device Identifier00075537474198
UDI-Public00075537474198
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K031755
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05599415160
Device Catalogue Number05599415160
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/23/2020
Supplement Date Received by Manufacturer07/02/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date07/17/2020
Patient Sequence Number1
Patient Age84 YR
Patient Weight67